Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Mole on head started hurting. Should I be concerned?

User rating for this question
Very Good
Answered by

Practicing since : 2005
Answered : 1390 Questions
My husband has dad a mole on his head since I have known him. (about 14 years) It looks like a common mole and has never been bothersome to him. This morning he woke up and he said that his mole hurts and it is a bit inflamed. It is not mulitcolor or an uneven shape. Is this a reason for concern if the only symptom he has is the pain?
Posted Sat, 20 Oct 2012 in Skin Hair and Nails
Answered by Dr. Sudarshan 1 hour later

Thanks for writing in.

Only the pain in mole is not a thing to worry. Pain can occur as a result of trauma to the mole or infection in mole.

In addition, please provide me with the following information:
a. What is the size of the mole?
b. Is there bleeding from mole anytime?
c. Is the mole flat or elevated?
d. Is there rapid growth in size of the mole?
e. Can you upload photos of the mole?

As such there is nothing to be worried about. Please answer the above questions and upload photos to help you better.

Anticipating your response.

Dr Sudarshan.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor